MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32 / E

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32 / E
Catalog Number 01.26.3244HCT
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 12/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 january 2019.Lot 181144: (b)(4) items manufactured and released on 25 may 2018.Expiration date: 2023-05-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: reference 01.25.025 (k072857) cocr ball head 12/14 ø 32 size xxl +10.5; lot 163216: (b)(4) items manufactured and released on 02 august 2016.Expiration date: 2021-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ceramic ball head not marketed in us.Manufacturer has been informed about the issue.On december 21, 2018 they reported the component properties and the microstructure as obtained from the quality documents fulfil the requirements as specified at the time of production.There are no indications of any pre-existing material defect.Due to a lack of ceramic parts further investigations cannot be done.Clinical evaluation performed by medical affairs director on january 07, 2019.Partial hip revision surgery (stem, head and liner) occurred few months after primary cementless total hip arthroplasty in a (b)(6) year old man.Recurrent dislocations occurred probably during rehabilitation period.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.
 
Event or Problem Description
The patient was revised two times ((b)(6) 2018) due to hip dislocation, 4 and 5 months after primary.

Brand Name
LINER: CC E CC LIGHT HCT FLAT PE HC LINER Ø 32 / E
Common Device Name
LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8235402
Report Number3005180920-2018-01088
Device Sequence Number11161258
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2023
Device Catalogue Number01.26.3244HCT
Device Lot Number181144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight90